ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Mohanty, RK and Sachdev, PL and Jha, Navnit (2004) An $O(h^4)$ accurate cubic spline TAGE method for nonlinear singular two point boundary value problems. In: Applied Mathematics and Computation, 158 (3). pp. 853-868.

This list was generated on Wed Sep 24 10:36:40 2014 IST.